Search the Community
Showing results for tags 'restlessness'.
Found 4 results
Unsure if I'm posting in the right place but this is somewhat of an introduction. 1.5 years ago I started on 20mg of Prozac for OCD. There was restlessness with starting but it went away. Gradually I tapered down to 10mg of Prozac which I was on for a full year. 2 months ago, I felt the sudden onset of a a very severely agitated feeling. It was very vague but I can pinpoint the exact moment I noticed it -- I was sitting, doing nothing remarkable, and unstressed. I had felt something like this before throughout my treatment but it was very very temporary and felt more like an agitated depression brought on by external circumstances. When this feeling started I could not pinpoint anything else as the cause. Things were good in all parts of my life. I had not messed with the dosage of Prozac at all for a year. Is it still possible that the Prozac is causing this long term agitation/akathisia that I still experience today? A month into the feeling I decided to taper off Prozac completely. I experienced very little withdrawal...just mild headaches and dizziness. The akathisia didn't get worse or better. But it is still quite bad. And the longer it continues the more hopeless I become and probably the more depressed as well because I can't see a life without this agitation anymore. Started on some Klonopin to treat the restlessness and help me sleep. Has anyone else experienced akathisia without a dose change? And also only being on a low dose?
I’ve been on antidepressants for 25 years. Recently started Latuda and weaned off Trintellix over a month while starting Latuda. (Trintellix 20mg daily decreased by 15mg for 7 days, 10mg for 7 days, then 5mg for 7 days) After being on Latuda for almost a month (Latuda 20 mg for 7days, 40mg for 7 days, 60mg for 3 days. A lot of restlessness on 60mg so dose decreased to 40mg. Felt great for about 6 days then suddenly got extreme restlessness and felt like I was going crazy. My doctor had me stop Latuda immediately. Now after 2 days I’m on no antidepressants or antipsychotic medication. I am feeling foggy but okay. Is it possible I could get off antidepressants? Is it possible after all these years? I wouldn’t know. I’ve never been off them. I’ve taken almost every SSRI OR SNRI on the market. I really don’t know what’s happening in this interim. I have an appointment tomorrow and really don’t know if going back on meds is the right thing or the dire thing to do. I hope this makes sense. *want to add that PMS is the time I feel my moods are completely unstable. First time posting on a forum. Thank you.
UnfoldingSky posted a topic in In the mediahttp://www.madinamerica.com/2016/04/legal-journal-says-antidepressants-can-cause-violence-and-suicide/ Legal Journal Says Antidepressants Can Cause Violence and Suicide April 18, 2016 Antidepressants have been reported to cause a state called “akathisia,” where people feel extremely agitated and restless and may become preoccupied with thoughts of violence. In a new article, to be published in the latest issue of the Journal of Forensic and Legal Medicine, researchers investigate the role of antidepressants in three recent murders. The researchers, a medical specialist and a forensic psychiatrist and pharmacogeneticist, suggest that tests may be done to assess the role of antidepressant toxicity in violent events that may affect legal determinations, potentially even absolving people charged with homicide. The “new generation” antidepressants, SSRIs and SNRIs, appeared in the 1980s but, according to the reviewers, “their adverse effects and clinical trial data have not been fully disclosed.” In 2004, the FDA published a public health advisory warning of worsening depression and suicidality in some patients being treated with antidepressants. In 2007, a Black Box suicide warning was extended from just teenagers and suggested monitoring all patients up to age 24 for anxiety, agitation, panic attacks, hostility, impulsivity, and akathisia. Recent findings show an increased risk for violent crime in young adults taking antidepressants and a groundbreaking reanalysis of the infamous Study 329 on the effects of Paxil on teens found a heightened risk for suicide that was not initially disclosed by the drug companies. The authors report that genetic variations in metabolism affect how individuals react to antidepressants and that research indicated that “ultra-rapid metabolizers” may be at an increased risk for changes in behavior. More at above link...
RosePrincess posted a topic in Introductions and updatesHi all! I have OCD and panic attacks and have been on Zoloft for 7 years. Description of dosage in signature. Tapered off of Zoloft with doctor over a month. One week 50, 25, 50, 25. One week, all 25s. One week 25, 0, 25, 0. Then 0. Withdrawal symptoms while tapering: Brain zaps that lasted a few weeks, vertigo, fits of anger, shakes. All these went away relatively quickly with the zaps being the most annoying. Panic is manageable and therapy has made OCD manageable also (yay!) Current symptoms: Sharp pin prick pain in neck (right side) along with burning, tingling, and tightness. It's like someone lit a fuse in my neck and it keeps going up and down. Feeling has started to spread down my right arm and to my hand. Popping sensation sometimes also. Haven't been able to get to sleep. A lot of restlessness (I have to get up and walk around instead of lying down). MRI and Xray at doctor turned up negative. Trying to get into a specialist for nerve pain soon. After doing research it seems like it could possibly be Paresthesia. However, the only thing that makes me second guess this is that I remember hurting my neck while turning it and holding a heavy object. I felt a pop and a huge burning sensation. It went away but now has gotten progressively worse. This sensation happened 2 months ago. Again, doctors are currently perplexed. Can't work because of it. Hoping to see if anybody has recommendations for dealing with Paresthesia that worked for them to see if it makes a difference or to see if anybody else has similar symptoms or possible solutions.